MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PRELUDESYNC DISTAL¿; RADIAL ARTERY COMPRESSION DEVICE

MERIT MEDICAL SYSTEMS, INC. PRELUDESYNC DISTAL¿; RADIAL ARTERY COMPRESSION DEVICE
Catalog Number SDRB-REG-LT/B
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is not expected to return for evaluation.A supplemental report will be submitted when the evaluation is complete.
 
Event or Problem Description
The account alleges that prior to use of the device the pressure balloon of the radial artery band was found to be leaking.No patient injury to report.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
PRELUDESYNC DISTAL¿
Common Device Name
RADIAL ARTERY COMPRESSION DEVICE
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX  22630
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
calle, sor juana ines de la cr
roberto de la madrid
tijuana, b.c. 22630
MX   22630
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
8012084225
MDR Report Key23698648
Report Number1721504-2025-00687
Device Sequence Number10192477
Product Code DXC
UDI-Device Identifier00884450574416
UDI-Public00884450574416
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K180723
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSDRB-REG-LT/B
Device Lot NumberI3187890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown